# SDR GLBA2014011300367

- Difficulty date: January 13, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 34,800 hours, 44,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A CRACK IN THE PAX DOOR CUTOUT LOWER FRAME AT APPROXIMATELY FS 172 LOWER AFT CORNER, 1 INCH IN LENGTH.  REPAIRED IAW EO 13-1900-53-002.
